Alert archive / Mississippi / Special Weather Statements in 2016
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at May 31, 2016, 5:20 PM CDT for Greene County, Mississippi. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2016, 5:20 PM CDT (22:20 UTC)
- Expired
- May 31, 2016, 6:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Mobile, AL
County Greene County, MS
The radar
The Mobile radar (KMOB), 40 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 731 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
007
WWUS84 KMOB 312220
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
520 PM CDT TUE MAY 31 2016
ALZ052-261-MSZ076-312300-
MOBILE INLAND AL-WASHINGTON AL-GREENE MS-
520 PM CDT TUE MAY 31 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN MOBILE...SOUTHERN WASHINGTON AND SOUTHEASTERN GREENE
COUNTIES UNTIL 600 PM CDT...
AT 520 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
CITRONELLE. THIS STORM WAS NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CITRONELLE AND GULFCREST.
LAT...LON 3098 8843 3100 8842 3100 8844 3109 8850
3121 8829 3094 8813 3093 8839
TIME...MOT...LOC 2220Z 230DEG 4KT 3106 8835
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at May 31, 4:04 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 31, 4:04 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Mobile AL 404 PM CDT TUE MAY 31 2016 .NEAR TERM /Now Through Wednesday/...Scattered thunderstorms continue to develop over inland areas of northwest Florida and southwest Alabama drifting mostly eastward at 5 mph or less. Most of the storms have remained below severe limits this afternoon with only a few isolated cases in Okaloosa County where cores well exceeded the -20c isotherm for 2 or 3 volume scans. Today's convection is enhanced by some better mid level forcing or lift in the mid levels in response to a mid level impulse tracking eastward across the central parts of MS and AL this afternoon. Latest meso analysis from SPC also shows sfc based capes between 3000 and 4000 J/Kg over most of the Florida Panhandle stretching west and northwest over lower parts of inland southwest AL and inland southeast MS which has also helped for the stronger convection this afternoon. For later this afternoon and early this evening...thunderstorms will continue to form near and along a weak seabreeze boundary moving northward and along developing outflow boundaries from existing thunderstorms. Gusty winds between 30 and 45 mph...small to medium size hail and frequent cloud to ground lightning strikes will likely accompany most of the stronger thunderstorms for the rest of today...with maybe a few isolated cases of damaging winds and large hail. By mid to late evening...thunderstorms will diminish quickly as daytime heating diminishes followed by clearing skies along with some patchy fog near sunrise mainly well inland from the coast. For Wed with deepening upper low over the lower plains pushing slowly east...believe conditions will remain favorable for better forcing in the mid levels across the central gulf coast region... enhancing the threat for a few strong to severe thunderstorms during the afternoon and early evening hours. Most of the model guidance also depicts surface based capes above 2000 j/kg during the late morning and afternoon hours. Damaging straight line winds and medium to large hail along with frequent cloud to ground lightning will be the main threats with the stronger storms. As for temps will continue to lean towards the warmer mos numbers through Wed resulting in lows in the middle to upper 60s for most inland areas and the lower 70s along the immediate coast. Highs for Wed will be similar to today...climbing to the lower to middle 90s for most inland areas and the mid to upper 80s along the immediate coast. 32/ee .SHORT TERM /Wednesday night Through Friday night/...Short wave mid- level ridge axis migrates eastward into the southeast to close out the week as an amplified southern stream trof axis pivots eastward over the Rio Grande Valley. Deep layer moisture looks to range from 120 to 140% of normal (1.3 to 1.5 inches) over the local area in the short term. Despite amount of moisture present...the amplified nature of the southeast US ridge axis near-by and its larger scale compressional sinking brings a challenging forecast with respect to storm coverage. For now...storms look to be generally isolated in coverage along and north of US highway 84 Thursday afternoon. By Friday as the flow aloft becomes more southwesterly...isolated to scattered storms look to be oriented in a northeast to southwest fashion over the interior of southwest AL and southeast MS. Daytime storms will likely be strong at times producing brief strong wind gusts in excess of 40 MPH...small hail...frequent lightning activity...and locally heavy downpours. A few of the stronger daytime storms could intensify briefly to severe levels with damaging downburst winds in excess of 60 mph being the main threat in any of these. As for temperatures...very little change in daily highs and lows. 88 to 93 interior with 82 to 86 along the beaches. Nights warm and muggy with upper 60s interior to lower to mid 70s beaches. /10 .LONG TERM /Saturday Through Tuesday/...Much needed changes look to be on the horizon as the weather pattern is supportive of a more wet and unsettled weather pattern going into the weekend. Southern stream upper-level trof axis over Texas attempts to phase with a system moving eastward over the northern tier of states Saturday and Sunday. As this occurs...a weak frontal boundary slips into the forecast area from the west and becomes quasi-stationary. Layer moisture is expected to continue to deepen (pwats 1.8 to 2 inches) across the northern Gulf Coast due to a south to southwesterly flow at low to mid-levels in response. The increased synoptic scale forcing in this moist airmass brings the probabilities up for showers and thunderstorms this upcoming weekend. As upper level trof axis pivots eastward across the Lower Mississippi River Valley on Monday...will trend pops downward to slight chance over the interior with chance pops in place for the southern zones. As mentioned on the previous shift...it looks like drier air should start to work its way into the forecast area from the northwest by Monday night. Daytime highs more tempered by clouds and highest pops/storm coverage Sunday in the mid 80s. Little change in overnight lows through the outlook. /10 && .MARINE...A broad surface ridge of high pressure stretching eastward across the eastern and north central Gulf will continue through Thu afternoon then weaken slowly from west to east over the weekend in response to an upper trof moving eastward from the lower plains states to the western Gulf. The upper trof moves to the eastern seaboard by early next week followed by reinforcing high pressure building in from the west and north. With conditions becoming more favorable for showers and thunderstorms over the marine area beginning late Fri continuing through early next week...the best coverage of thunderstorms will be over the near shore Gulf waters during the early morning hours...forming over the inland bays and sounds and along the immediate coast during the afternoon and early evening hours. Winds will continue from the southwest during the afternoon hours through Wed evening then shifting more to the southeast and south late Thu through the weekend as the upper system tracks across the northern Gulf states. Little change in seas is expected through early next week. 32/ee && .PRELIMINARY POINT TEMPS/POPS... Mobile 69 89 69 89 / 20 20 10 10 Pensacola 71 88 72 88 / 10 10 10 10 Destin 74 86 74 86 / 10 10 10 10 Evergreen 67 93 68 93 / 20 20 20 10 Waynesboro 67 92 69 91 / 20 20 20 20 Camden 68 93 69 93 / 20 20 20 20 Crestview 68 92 68 92 / 20 20 10 10 && .MOB Watches/Warnings/Advisories... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, May 31, 5:39 AM CDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 539 AM CDT TUE MAY 31 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-011100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 539 AM CDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS EXPECTED TODAY INTO TONIGHT. ISOLATED STRONG TO SEVERE STORMS IS POSSIBLE, WITH DAMAGING WINDS A VERY HEAVY RAINS POSSIBLE. OTHERWISE...NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS EXPECTED EACH DAY. ISOLATED STRONG TO SEVERE STORMS IS POSSIBLE, WITH DAMAGING WINDS AND VERY HEAVY RAINS POSSIBLE. OTHERWISE...NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-011100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 539 AM CDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT INTO THE MORNING HOURS...WITH WATERSPOUTS POSSIBLE DURING THE LATE NIGHT AND EARLY MORNING HOURS. OTHERWISE...NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT INTO THE MORNING HOURS ALONG A LAND BREEZE...WITH WATERSPOUTS POSSIBLE DURING THE LATE NIGHT AND EARLY MORNING HOURS. OTHERWISE...NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 31, 3:38 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 338 PM CDT TUE MAY 31 2016 ALZ059-312130- ESCAMBIA AL- 338 PM CDT TUE MAY 31 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EASTERN ESCAMBIA COUNTY UNTIL 430 PM CDT... AT 338 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 10 MILES EAST OF EAST BREWTON...OR 11 MILES EAST OF BREWTON...MOVING WEST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BREWTON...EAST BREWTON AND RIVERVIEW. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3100 8708 3122 8709 3119 8675 3100 8672 TIME...MOT...LOC 2038Z 097DEG 9KT 3111 8688
Special weather statement, May 31, 3:59 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
359 PM CDT TUE MAY 31 2016
ALZ052-261-262-312145-
MOBILE INLAND AL-WASHINGTON AL-BALDWIN INLAND AL-
359 PM CDT TUE MAY 31 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN BALDWIN...NORTHERN MOBILE AND SOUTH CENTRAL WASHINGTON
COUNTIES UNTIL 445 PM CDT...
AT 358 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED OVER
GULFCREST... OR NEAR CITRONELLE...MOVING SOUTHEAST AT 10 MPH.
ANOTHER STRONG STORM WAS LOCATED NEAR BUCKS...ALSO MOVING SOUTHEAST
AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BAY MINETTE...CITRONELLE...CREOLA...CHUNCHULA...STOCKTON...GULFCREST...
AXIS...MOUNT VERNON...MOVICO AND I65 AND AL 225.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3093 8836 3118 8831 3112 8776 3090 8778
3085 8816
TIME...MOT...LOC 2058Z 330DEG 7KT 3104 8825Special weather statement, May 31, 4:02 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 402 PM CDT TUE MAY 31 2016 ALZ053-312145- CLARKE AL- 402 PM CDT TUE MAY 31 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH CENTRAL CLARKE COUNTY UNTIL 445 PM CDT... AT 402 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST OF COFFEEVILLE...OR 12 MILES WEST OF THOMASVILLE...MOVING WEST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL CLARKE COUNTY. LAT...LON 3194 8781 3177 8778 3177 8801 3192 8806 TIME...MOT...LOC 2102Z 083DEG 9KT 3186 8794
Special weather statement, May 31, 4:15 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 415 PM CDT TUE MAY 31 2016 ALZ262-264-FLZ201-312200- BALDWIN CENTRAL AL-BALDWIN INLAND AL-ESCAMBIA INLAND FL- 415 PM CDT TUE MAY 31 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL BALDWIN AND WEST CENTRAL ESCAMBIA COUNTIES UNTIL 500 PM CDT... AT 414 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST OF LOXLEY...MOVING SOUTHWEST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BAY MINETTE AND ROBERTSDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3083 8757 3069 8747 3049 8765 3085 8782 TIME...MOT...LOC 2114Z 065DEG 9KT 3072 8758
Special weather statement, May 31, 5:05 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
505 PM CDT TUE MAY 31 2016
ALZ051>053-312245-
CLARKE AL-WASHINGTON AL-CHOCTAW AL-
505 PM CDT TUE MAY 31 2016
...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN CHOCTAW...NORTH CENTRAL WASHINGTON AND NORTHWESTERN CLARKE
COUNTIES UNTIL 545 PM CDT...
AT 503 PM CDT...AN AREA OF STRONG THUNDERSTORMS WERE LOCATED 7 MILES
NORTHWEST OF COFFEEVILLE...OR 17 MILES SOUTH OF BUTLER...MOVING EAST
AT 5 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SILAS...COFFEEVILLE...GILBERTOWN AND TOXEY.
LAT...LON 3209 8804 3206 8807 3207 8808 3207 8810
3206 8812 3201 8811 3199 8810 3201 8809
3199 8807 3199 8785 3183 8778 3161 8826
3193 8847 3211 8805
TIME...MOT...LOC 2203Z 221DEG 20KT 3184 8818Special weather statement, May 31, 5:20 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
520 PM CDT TUE MAY 31 2016
ALZ052-261-MSZ076-312300-
MOBILE INLAND AL-WASHINGTON AL-GREENE MS-
520 PM CDT TUE MAY 31 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN MOBILE...SOUTHERN WASHINGTON AND SOUTHEASTERN GREENE
COUNTIES UNTIL 600 PM CDT...
AT 520 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
CITRONELLE. THIS STORM WAS NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CITRONELLE AND GULFCREST.
LAT...LON 3098 8843 3100 8842 3100 8844 3109 8850
3121 8829 3094 8813 3093 8839
TIME...MOT...LOC 2220Z 230DEG 4KT 3106 8835The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:06 AM CDT | Special Marine Warning | MOB | 54 min | |
| May 31, 7:39 AM CDT | Special Marine Warning | MOB | 36 min | |
| May 31, 7:51 AM CDT | Special Marine Warning | MOB | 24 min | |
| May 31, 8:10 AM CDT | Special Marine Warning | MOB | 65 min | |
| May 31, 2:02 PM CDT | Special Weather Statement | MOB | Monroe | 43 min |
| May 31, 2:17 PM CDT | Special Weather Statement | MOB | Baldwin | 43 min |
| May 31, 2:42 PM CDT | Special Weather Statement | MOB | Escambia | 48 min |
| May 31, 3:13 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 47 min |
| May 31, 3:24 PM CDT | Special Weather Statement | MOB | Baldwin | 51 min |
| May 31, 3:36 PM CDT | Special Weather Statement | MOB | Baldwin | 39 min |
| May 31, 3:38 PM CDT | Special Weather Statement | MOB | Escambia | 52 min |
| May 31, 3:47 PM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| May 31, 3:59 PM CDT | Special Weather Statement | MOB | Mobile | 46 min |
| May 31, 4:02 PM CDT | Special Weather Statement | MOB | Clarke | 43 min |
| May 31, 4:15 PM CDT | Special Weather Statement | MOB | Baldwin | 45 min |
| May 31, 4:33 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 42 min |
| May 31, 5:05 PM CDT | Special Weather Statement | MOB | Choctaw | 40 min |
| May 31, 1:13 PM CDT | Special Weather Statement | MOB | Okaloosa | 47 min |
| May 31, 1:35 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 40 min |
| May 31, 1:43 PM CDT | Special Weather Statement | MOB | Santa Rosa | 47 min |
| May 31, 1:46 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 29 min |
| May 31, 2:14 PM CDT | Special Weather Statement | MOB | Okaloosa | 46 min |
| May 31, 2:35 PM CDT | Special Weather Statement | MOB | Santa Rosa | 40 min |
Nearby
Special Weather Statements in Mississippi, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.